# SDR USAABB02212

- Difficulty date: December 27, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRA - FOUND THE FLOOR MOUNTED EMERGENCY LIGHTS AT ROWS 1GF AND 2GF INOPERATIVE.  MAINTENANCE RECONNECTED WIRE ON EMERGENCY LIGHT AT ROW 2GF.  OPERATIONAL CHECK GOOD.  (M)
